# SDR CA051012005

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Wing Box
- Part time: 28,305 hours
- Component: Wing Box, Dhav
- Component part number: C6W100125
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT AND RT WING DISBONDING OF THE UPPER WING SKIN, INBOARD AND OUTBOARD OF NACELLES FROM YW 60 TP YW 150.  BOMBARDIER IS IN THE PROCESS OF ISSUING A SB TO COVER INSPECTION OF THE UPPER WING SKINS.  DARK AREAS ON THE SKETCHES INDICATE DISBONDING.  MODEL P/N C6W1001-25 L/H, S/N 250082, L/H P/N C6W1001-27 R/H, S/N 270083 R/H.
